# SDR CA100703003

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

IFSD APPROX 15 MINUTES INTO THE FLIGHT, A LOUD NOISE WAS HEARD FROM THE NR 1 ENGINE.  THE PILOT SHUTDOWN AND SECURED THE ENGINE AND RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
